# SDR AALA20030236

- Difficulty date: February 24, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT AISLE SEAT LIGHT AT SEAT 26D INOPERATIVE.  PLUGGED EMERGENCY EXIT LIGHT WIRE IN TO RECEPTACLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
